# SDR AALA971396

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fuse
- Part number: 61912
- Condition: Cracked
- Location: Nr 3 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

SFO - FLT 682 - AFTER TAKEOFF SFO DURING CLIMB-OUT WITH LANDING GEAR RETRACTED, LOST HYDRAULIC SYSTEM 3.  ACCOMPLISHED ABNORMAL PROCEDURES, DUMPED FUEL, AND AIRCRAFT RETURNED TO SFO LANDING WITHOUT INCIDENT.  REPLACED TRIM CYLINDER INTERLOCK FUSE.  SERVICED HYDRAULIC SYSTEM 3.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
